# SDR CA150623003

- Difficulty date: June 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,321 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Part number: 5470502
- Condition: Punctured
- Location: Oil Pressure
- Part time: 8,374 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE OIL PRESSURE INDICATOR LINE PUNCTURE FROM CHAFING.
